# SDR 98ZZZX1883

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 430106202
- Condition: Failed
- Location: Ng Pickup
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION FAILURE.  TROUBLESHOOT TO NG PICKUP.  INSTALLED NEW PICKUP, OPS CHECK GOOD.
